| Model Number |
H700488 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No rework or non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported incident could not be determined.
Event or Problem Description
During a supraventricular tachycardia ablation procedure, it was not possible to establish a connection with the ampere generator and the procedure had to be cancelled.The radiofrequency cable was exchanged, but the issue remained.There were no adverse consequences to the patient.
Additional Manufacturer Narrative
One ampere¿ rf ablation generator was received for evaluation.Visual inspection of the returned generator confirmed all connectors, switches, and labels appeared to have no physical damage.All the mounting hardware was secured.The returned generator was powered up and the unit completed the post (power on self test) successfully and the screen display came up normally.All connector ports were tested for functionality, numerous catheter codes were manually applied, and various impedance & temperature values were also applied for investigation upon which all values were accurately tracked on the generator¿s display screen.Rf energy output was applied during ablation testing and no anomalies were identified throughout investigation as performed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No rework or non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported event was unable to be confirmed.The returned product functioned as intended during the evaluation.No hardware abnormalities that would have resulted in the reported event were identified.